# SDR FDEA202207011663

- Difficulty date: July 1, 2022
- Submitted: July 3, 2022
- Operation: Air carrier
- Aircraft: N165FE
- Make and model: Boeing 767-300
- Aircraft serial: 62500
- Aircraft time: 6,898 hours, 3,319 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Cdu
- Part number: 4077880908
- Part serial: 33701721
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

CA S FMC SHORTED (SMOKE) WITH POPPED CIRCUIT  BREAKER.   R/R CAPT'S CDU IAW BOEING 767 AMM 34-61-02-4,                          PERFORMED ADJ/TEST IAW AMM 34-61-02-5, ALL                              INDICATIONS NORMAL, OPS CHK GOOD.
